Advances in Differential Equations

Dynamics of solutions of a singular diffusion equation

Shu-Yu Hsu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we will obtain the asymptotic profile of solutions of the equation $u_t=\Delta$ log $u$, $u>0$, in $\Omega\times (0,\infty)$, $u=c_1$ on $\partial\Omega\times (0,\infty)$, $u(x,0)=u_0(x)\ge 0$ on $\Omega\subset R^n$ for all $n\in\mathcal {Z}^+$ and $0 <c_1 <\infty$ where $\Omega$ is a smooth, convex, bounded domain.

Article information

Adv. Differential Equations, Volume 7, Number 1 (2002), 77-97.

First available in Project Euclid: 27 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations
Secondary: 35B40: Asymptotic behavior of solutions 35K65: Degenerate parabolic equations


Hsu, Shu-Yu. Dynamics of solutions of a singular diffusion equation. Adv. Differential Equations 7 (2002), no. 1, 77--97.

Export citation